# SDR SIMA20140506002

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 38,801 hours, 31,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FACING EMER LIGHT EXIT SIGN ON CEILING FAILS TO ILLUMINATE.  R & R NR 6 DC & AC INVERTER IAW AMM 33-50-11, OPERATIONS CHECKED GOOD.
